# SDR ASOA2016010614347

- Difficulty date: January 6, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE INTERCOSTAL CRACKED AT WL 80.00 BETWEEN FS 621.00 AND 625.30.  REMOVED CRACKED INTERCOSTAL AT WS 80.00 BETWEEN FS 621.00 AND 625.30 THEN INSTALL NEW INTERCOSTAL AT SAME LOCATION IAW SRM 51-42-06, 51-42-21.
